# SDR DALA2020030201538

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 83,365 hours, 21,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 DURING L4 DOOR SLIDE INSTALLATION FOUND AFT SLIDE STRAP BUCKLE NOT LATCHING. CORRECTIVE ACTION: R/R 4L DOOR SLIDE ESCAPE SLIDE SUPPORT HARNESS WITH DOOR CHANGE REFERENCE B757 WORKCARD. (6988948)
